# SDR USAA920081631

- Difficulty date: September 3, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,353 hours, 34,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q1 MAJOR REPAIR NR 03C10753039/006 - FRAME CRACKED AT BS747, BETWEEN S7R & S8R.  REPAIRED FRAME AT BS747, BETWEEN S7R & S8R IAW US AIRWAYS TYPICAL REPAIR NR 53-10-20E.
